Directed Sets and Malitz‐Cauchy‐Completions

Mathematical Logic Quarterly 43 (4):465-484 (1997)
  Copy   BIBTEX

Abstract

This is a study of the set of the Malitz-completions of a given infinite first-order structure, put in relation with properties of directed sets

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Ramifiable Directed Sets.Roland Hinnion - 1998 - Mathematical Logic Quarterly 44 (2):216-228.
Large Cardinals and Ramifiability for Directed Sets.R. Hinnion & O. Esser - 2000 - Mathematical Logic Quarterly 46 (1):25-34.
On the Cauchy completeness of the constructive Cauchy reals.Robert S. Lubarsky - 2007 - Mathematical Logic Quarterly 53 (4‐5):396-414.
Pseudo completions and completions in stages of o-minimal structures.Marcus Tressl - 2006 - Archive for Mathematical Logic 45 (8):983-1009.
A task-oriented taxonomy of visual completion.Carol Yin - 1998 - Behavioral and Brain Sciences 21 (6):780-781.
A Cauchy-Dirac Delta Function.Mikhail G. Katz & David Tall - 2013 - Foundations of Science 18 (1):107-123.
Complex analysis in subsystems of second order arithmetic.Keita Yokoyama - 2007 - Archive for Mathematical Logic 46 (1):15-35.
Hausdorff measure on o-minimal structures.A. Fornasiero & E. Vasquez Rifo - 2012 - Journal of Symbolic Logic 77 (2):631-648.

Analytics

Added to PP
2013-12-01

Downloads
2 (#1,805,359)

6 months
1 (#1,473,216)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Tree-Properties for Ordered Sets.Olivier Esser & Roland Hinnion - 2002 - Mathematical Logic Quarterly 48 (2):213-219.

Add more citations

References found in this work

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Model Theory.Gebhard Fuhrken - 1976 - Journal of Symbolic Logic 41 (3):697-699.
General Topology.John L. Kelley - 1962 - Journal of Symbolic Logic 27 (2):235-235.
The Theory of Ultrafilters.W. W. Comfort & S. Negrepontis - 1976 - Journal of Symbolic Logic 41 (4):782-783.

Add more references